Supportive medication

Questions and answers on "Supportive medication"

I have had two rounds of antibiotics and steroids but continue to have extreme sinus pressure in my head. The pressure is so extreme it causes a...

doctor1 MD

Brief Answer:
Take supportive medication or get sinus imaging done.

Detailed Answer:
Hi,

Thank you for your query.

1. By definition, a sinusitis...

Read Full Thread   Ask a Doctor Now

Hi Dr Bhatti

I am still in limbo with this problem of mine.

Endoscopy still shows that my sinuses do not have an infection, and my ct scans show...

doctor1 MD

Brief Answer:
Upload your CT and endoscopy images.

Detailed Answer:
Hi,

Thank you for writing back.

1. I need to see your CT Scan and endoscopy...

Read Full Thread   Ask a Doctor Now

I have bacterial tonsillitis since last Friday at least and I was prescribed Calvepen 666mg oral penicillin for 10 days on Tuesday. It's now...

doctor1 MD

Brief Answer:
You must get an examination again.

Detailed Answer:
Hi,

Thank you for your query.

1. The antibiotic would usually be effective in...

Read Full Thread   Ask a Doctor Now

Recent questions on  Supportive medication

doctor1 MD

I want to know why I'm leaking a yellow fluid and it is leaking a lot it's burning when I pee also my vagina hurt a lot even when I seat

doctor1 MD

I have oral thrush , and my vaginal Thrush has also come back is it possible to get both, I was in tablets for my thrush,as I've had 4 times this year

doctor1 MD

I had bacterial vaginitis , which my gyno prescribed an atibiotic for, now ever since I have had a yeast infection which I can't get rid of, have...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Lab Tests
Related Procedures
Related Medical Topics